# SDR MWEA981209

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 991224345
- Condition: Chafed
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARKS AT STATION 965 ARCHWAY BETWEEN LAV FORWARD PYLON BULKHEADS NEAR LONGERON 4R AND 4L.  MTC BLENDED CHAFED AREAS, FABRICATED AND INSTALLED REPAIR ANGLES.
